# SDR SWIA2019021848508

- Difficulty date: November 25, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #2757. 3 " FORWARD OF FS613.0 AND 6" BELOW WL72.5 (ABOVE AND IN BETWEEN FORWARD AND CENTER BAGGAG BAY DOORS). DENT APPROXIMATELY 1" WIDE AND 0.025" DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 2/14/2020   FABRICATED AND INSTALLED REPAIR DOUBLER ON SKIN BETWEEN FS 587-FS 620.95 AND STR 16L-STR 18L REF REO. COMPLIED WITH A PRESSURIZATION LEAK CHECK OF THE REPAIR AREA. REF. CRJ900 AMM.  NO LEAKS NOTED.  REFERENCE THE CONTINUE CARD FOR DETAILS.
